Keywords (1)

Academic
Publications
On m -th root Finsler metrics

On m -th root Finsler metrics,10.1016/j.geomphys.2011.03.012,Journal of Geometry and Physics,A. Tayebi,B. Najafi

On m -th root Finsler metrics   (Citations: 1)
BibTex | RIS | RefWorks Download
In this paper, we characterize locally dually flat and Antonelli m-th root Finsler metrics. Then, we show that every m-th root Finsler metric of isotropic mean Berwald curvature reduces to a weakly Berwald metric.
Journal: Journal of Geometry and Physics - J GEOM PHYSICS , vol. 61, no. 8, pp. 1479-1484, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: